Sequences in countable nonstandard models of the natural numbers

Studia Logica 47 (3):243 - 263 (1988)
Two different equivalence relations on countable nonstandard models of the natural numbers are considered. Properties of a standard sequence A are correlated with topological properties of the equivalence classes of the transfer of A. This provides a method for translating results from analysis into theorems about sequences of natural numbers.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF00370555
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 24,411
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

Add more references

Citations of this work BETA
Renling Jin (2007). Inverse Problem for Cuts. Logic and Analysis 1 (1):61-89.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

10 ( #408,934 of 1,924,750 )

Recent downloads (6 months)

1 ( #417,923 of 1,924,750 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.